# SDR 98ZZZX880

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N341QS
- Make and model: Gulstm 560
- Aircraft serial: 5600341
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Line Assy
- Part number: 65141023
- Condition: Chafe
- Location: Wing Deice
- Part time: 83 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO WING DEICE LINES AND CLAMPS LOCATED AT FUSELAGE AND WING LEADING EDGE, CHAFE FUSELAGE SKIN.  SUBMITTER STATED SHRINK WRAP AND THERMOPROTECTION TAPE SHOULD BE EXTENDED FORWARD.
